# SDR IPXA3M79768

- Difficulty date: July 29, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 90,689 hours, 15,602 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NLG LEFT TRUNION FITTING CRACKED.  REPAIRED NLG LT TRUNION FITTING IAW STASA EA 011-5310-01-A4818, REV IR AND EO MD11-5310-51773-A.
